A 44-year-old member asked:
Disclaimer

how do you treat a paracetamol overdose?

1 doctor answer
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity. The treatment of this condition should be done doctor supervision and may need intensive care admission.
Answered on May 7, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old member asked:
Dr. Tanya Russo
24 years experience Pediatrics
Emergency: Please go to the emergency room!
A 24-year-old member asked:
Dr. Jonathan Leibowitz
27 years experience Internal Medicine
Death: Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us. Overdose leads to rapid liver failure and death. I dont suggest do ... Read More
8
8 thanks
A 47-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Acetominophen OD: Overdose symptoms can include: nausea, vomiting, sweating, coma, metabolic acidosis, right upper abdominal pain, liver failure, kidney failure, diffic ... Read More
A 32-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
For OD call 911 NOW: If you are having thoughts of killing yourself, be seen at nearest ER now. Have a friend or relative drive you or call 911 for emergency services for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month